# SDR USAA960416

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Part time: 35,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 3 INCH BY 40 INCH AREA OF SURFACE CORROSION, FLOOR BEAM T-CAP STATION 967, LBL 22 TO RBL 32.  REPLACED T-CAP, REPAIRED PER TR 53-10-05C.  (M)
